# SDR CA150511005

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT EXPERIENCED A RT ENG FLAMEOUT WHEN IT WAS CLIMBING THRU FL 350.  FIRST, THE WHITE LIGHT, RT ENG COMPUTER, TURNED ON.  THEN, THE AMBER LIGHT TURNED ON & FINALLY, THE RT ENG FLAMEOUT.  THE PILOT PERFORMED AN UNEVENTFUL LANDING & TROUBLESHOOTING IS ONGOING.
